Citation: | GU Wen, NI Junna. The Relationship between Similar Invariant Subspaces and Invariant Subspaces[J]. Journal of South China Normal University (Natural Science Edition), 2019, 51(4): 100-103. DOI: 10.6054/j.jscnun.2019072 |
[1] |
周晓阳, 石岩月, 卢玉峰.多圆盘的加权Bergman空间上的不变子空间和约化子空间[J].中国科学:数学, 2011, 41(5):427-438. http://www.wanfangdata.com.cn/details/detail.do?_type=perio&id=zgkx-ca201105004
ZHOU X Y, SHI Y Y, LU Y F. Invariant subspaces and reducing subspaces of weighted Bergman space over polydisc[J]. Scientia Sinica:Mathematica, 2011, 41(5):427-438. http://www.wanfangdata.com.cn/details/detail.do?_type=perio&id=zgkx-ca201105004
|
[2] |
JIE S X, GUANG F C. Wandering subspaces and quasi-wandering subspaces in the Hardy-Sobolev spaces[J]. Acta Mathematica Sinica:English Series, 2017, 33(12):1684-1692. doi: 10.1007/s10114-017-7041-2
|
[3] |
XU X M, FANG X C, GAO F G. Principal invariant subspaces theorems[J]. Linear & Multilinear Algebra:An International Journal Publishing Articles, Reviews and Pro-blems, 2014, 62(10):1428-1436. http://d.old.wanfangdata.com.cn/NSTLQK/NSTL_QKJJ0233696766/
|
[4] |
朱春蓉, 窦彩玲.一般非齐次非线性扩散方程的等价变换和高维不变子空间[J].数学年刊:A辑, 2015, 36(3):291-302. http://www.wanfangdata.com.cn/details/detail.do?_type=perio&id=sxnk201503006
ZHU C R, DOU C L. Equivalent transformations and higher-dimensional invariant subspaces of generalized inhomogeneous nonlinear diffusion equations[J]. Chinese Annals of Mathematics:Series A, 2015, 36(3):291-302. http://www.wanfangdata.com.cn/details/detail.do?_type=perio&id=sxnk201503006
|
[5] |
左苏丽, 勾明, 李吉娜, 等. Black-Scholes方程的条件Lie-Backlund对称和不变子空间[J].工程数学学报, 2015, 32(6):883-892. doi: 10.3969/j.issn.1005-3085.2015.06.009
ZUO S L, GOU M, LI J N, et al. Conditional Lie-Backlund symmetry and invariant subspace for Black-Scholes equation[J]. Chinese Journal of Engineering Mathema-tics, 2015, 32(6):883-892. doi: 10.3969/j.issn.1005-3085.2015.06.009
|
[6] |
MA W X, LIU Y P. Invariant subspaces and exact solutions of a class of dispersive evolution equations[J]. Communications in Nonlinear Science and Numerical Simu-lation, 2012, 17(10):3795-3801. doi: 10.1016/j.cnsns.2012.02.024
|
[7] |
BYERS R, KRESSNER D. Structured condition numbers for invariant subspaces[J]. SIAM Journal on Matrix Analy-sis and Applications, 2006, 28(2):326-347. doi: 10.1137/050637601
|
[8] |
BEATTLE C, EMBREE M, ROSSI J. Convergence of restarted Krylov subspaces to invariant subspaces[J]. SIAM Journal on Matrix Analysis and Applications, 2004, 25(4):1074-1109. doi: 10.1137/S0895479801398608
|
[9] |
YOUSEFI B, KHOSHDEL S, JAHANSHAHI Y. Multiplication operators on invariant subspaces of function spaces[J]. Acta Mathematica Scientia:Series B, 2013, 33(5):1463-1470. doi: 10.1016/S0252-9602(13)60096-X
|
[10] |
POPOV A I, RADJAVI H, MARCOUX L W. On almost-invariant subspaces and approximate commutation[J]. Journal of Functional Analysis, 2013, 264(4):1088-1111. doi: 10.1016/j.jfa.2012.11.010
|
[11] |
BROWN S W, CHEVREAN B, PEARCY C. On the structure of contraction operators Ⅱ[J]. Journal of Functional Analysis, 1988(76):1-29. https://www.sciencedirect.com/science/article/pii/002212368890047X
|
[12] |
BROWN S W. Hyponormal operators with thick spectra have invariant subspaces[J]. Annals of Mathematics, 1987(125):93-103. doi: 10.2307-1971289/
|
[13] |
JOHNSON W B, LINDENSTRAUSS J. Handbook of the geometry of Banach spaces[M]. North Holland:Elsevier, 2001:85-122.
|
[14] |
ANSARI S, ENFLO P. Extremal vectors and invariant subspaces[J]. Transactions of the American Mathematical, 1998, 350(2):539-558. doi: 10.1090/S0002-9947-98-01865-0
|
[15] |
IZUCHI K J, IZUCHI K H. Rank-one cross commutators on backward shift invariant subspaces on the bidisk[J]. Acta Mathematica Sinica, 2009, 25(5):693-714. doi: 10.1007/s10114-009-7215-7
|
[16] |
GOHBERG I, LANCASTER P, RODMAN L. Invariant subspaces of matrices with applications[M]. Philadelphia:Society for Industrial and Applied Mathematics, 2006:671-672.
|
[17] |
CHEN J J, WANG X F, XIA J, et al. Riccati equations and Toeplitz-Berezin type symbols on Dirichlet space of unit ball[J]. Frontiers of Mathematics in China, 2017, 12(4):769-785. doi: 10.1007/s11464-017-0640-5
|
[18] |
张禾瑞, 郝鈵新.高等代数[M]. 5版.北京: 高等教育出版社, 2007: 163-233.
|